The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (235 KB) | Metadata | Table of Contents | ZAA summary
Volume 30, Issue 4, 2011, pp. 457–495
DOI: 10.4171/ZAA/1444

Published online: 2011-09-29

On Perturbed Substochastic Semigroups in Abstract State Spaces

Luisa Arlotti[1], B. Lods[2] and M. Mokhtar-Kharroubi[3]

(1) Università di Udine, Italy
(2) Università degli Studi di Torino, Italy
(3) Université de Franche-Comté, Besançon, France

The object of this paper is twofold: In the first part, we unify and extend the recent developments on honesty theory of perturbed substochastic semigroups (on $L^{1}(\mu )$-spaces or noncommutative $L^{1}$ spaces) to general state spaces; this allows us to capture for instance a honesty theory in preduals of abstract von Neumann algebras or subspaces of duals of abstract $C^{\ast }$-algebras. In the second part of the paper, we provide another honesty theory (a semigroup-perturbation approach) independent of the previous resolvent-perturbation approach and show the equivalence of the two approaches. This second viewpoint on honesty is new even in $L^{1}(\mu )$ spaces. Several fine properties of Dyson-Phillips expansions are given and a classical generation theorem by T. Kato is revisited.

Keywords: Substochastic semigroups, additive norm, total mass carried by a trajectory, Dyson-Phillips expansion

Arlotti Luisa, Lods B., Mokhtar-Kharroubi M.: On Perturbed Substochastic Semigroups in Abstract State Spaces. Z. Anal. Anwend. 30 (2011), 457-495. doi: 10.4171/ZAA/1444